MathSciNet Relay Station
MathSciNet bibliographic data
MR2382732 (2009a:19003) 19D06 (18E30 19D10 55P42)
Cisinski, Denis-Charles; Neeman, Amnon Additivity for derivator $K$-theory. Adv. Math. 217 (2008), no. 4, 1381–1475.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement